# SDR ABXA030344

- Difficulty date: August 21, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 52,424 hours, 43,237 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 5919217501
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP HINGE STUDS AT FLAP FITTING STA. 267 HEAVILY CORRODED. REPLACED FLAP HINGE IAW DC-9 MM 57-40-01-2-0001.
